# SDR SWAA2025090910191

- Difficulty date: August 31, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 57,218 hours, 33,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1669. BATTERY GOOD, SUSPECT CHARGER.   REMOVED THE BATTERY CHARGER M1669 AND INSTALLED SERVICEABLE BATTERY CHARGER.  PERFORMED GOOD INSTALLATION TEST IAW AMM 33-51-06-960-806.  REPLACED THE LAMP IN EMERGENCY EXIT LIGHTS IN RT OVERWING EXIT WINDOW ASSEMBLY AND PERFORMED GOOD INSTALLATION TEST IAW AMM 33-51-03-960-801.  ALL LIGHTS ASSOCIATED WITH BATTERY PACK M1669 NOW FUNCTIONAL.
